I am looking to see if anyone out there has had symptoms as blurred vision, dizziness, chest tightness, pain in neck, right arm, stomach pain, etc after having heart (mechanical mital valve) valve replacement? I have been complaining of dizzy spells ever since (2002).. stated my salt was maybe too low, maybe anxiety, stress...I recently just had a stress test and echo. All shows nothing. I do take warfarin, flecinide, zetia, permarian, xanax (as needed), mobic. I was told recently to stop taking boniva since last bone desnity show better results, recently had gall bladder removed, before valve had hysterectomy.. was told I had fibromynagia ( not sure of spelling), arthritis, depression, anxiety, had back surgery...etc. But, I get these dizzy spells out of the blue...it is like being on a boat. Some times I really really bad that I get nausea, cold sweat...it may last a few minutes or maybe longer. Sometimes I get like one eye darkens...like a shadow over it...My chest gets this weird sensation....like like or just hurts...sometime my are will hurt, shoulder area, neck area...only one time has anyone seen this...She stated my color changed and I felt like I was going to pass out....has any one ever experienced this type of thing...I feel like I am crazy...It is real...no one seems to find anything. I was thinking it was related to heart valve surgery. Thanks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.